Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 49, NWS Fort Worth, TX

May 10, 2015Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 6:30 PM CDT for Bosque County, Hill County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 6:30 PM CDT (23:30 UTC)
Expired
May 10, 2015, 11:00 PM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Hill County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS54 KFWD 102330
FFWFWD
TXC035-217-110400-
/O.NEW.KFWD.FF.W.0049.150510T2330Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HILL COUNTY IN CENTRAL TEXAS...
  BOSQUE COUNTY IN CENTRAL TEXAS...

* UNTIL 1100 PM CDT
    
* AT 627 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT SEVERAL ROADS   
  ARE FLOODED IN BOSQUE COUNTY. FM 219 NORTH OF STATE HIGHWAY 22 HAS 
  BEEN CLOSED DUE TO HIGH WATER.

THE FLASH FLOODING ISSUES SHOULD BEGIN SHORTLY IN NORTHWESTERN HILL 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3221 9763 3220 9759 3218 9760 3218 9757
      3215 9757 3213 9751 3216 9751 3218 9747
      3226 9709 3205 9694 3167 9777 3202 9800

$$

25
2 follow-up statements
898 
WGUS74 KFWD 102341
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT SUN MAY 10 2015

TXC035-217-110400-
/O.CON.KFWD.FF.W.0049.000000T0000Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILL TX-BOSQUE TX-
641 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN HILL AND BOSQUE COUNTIES...

AT 639 PM CDT...LOCAL LAW ENFORCEMENT REPORTED WATER AND DEBRIS 
RUNNING OVER FM 56 ON THE WEST SIDE OF LAKE WHITNEY.

CEDRON CREEK AND KING CREEK ARE IN FLOOD...AND WILL CONTINUE TO 
THREATEN NEARBY ROADWAYS. TRAVEL IS DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN.

&&

LAT...LON 3221 9763 3220 9759 3218 9760 3218 9757
      3215 9757 3213 9751 3216 9751 3218 9747
      3226 9709 3205 9694 3167 9777 3202 9800

$$

25
635 
WGUS74 KFWD 110216
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT SUN MAY 10 2015

TXC035-217-110400-
/O.CON.KFWD.FF.W.0049.000000T0000Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILL TX-BOSQUE TX-
916 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN HILL AND BOSQUE COUNTIES...

AT 915 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A RAINFALL TOTAL 
OF 4.90 INCHES IN PEORIA. PEORIA IS IN HILL COUNTY BETWEEN HILLSBORO 
AND WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3221 9763 3220 9759 3218 9760 3218 9757
      3215 9757 3213 9751 3216 9751 3218 9747
      3226 9709 3205 9694 3167 9777 3202 9800

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:19 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 10, 3:19 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN MAY 10 2015

.DISCUSSION...
ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH
NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION.
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS
PRODUCE HEAVY RAINFALL AND FLOODING.

A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM
CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT
AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE
FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE
SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE
POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE
NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY.

THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING
AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND
STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT...
ESPECIALLY ACROSS THE SOUTHERN ZONES.

THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN
RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A
RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND
TUESDAY NIGHT.

THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY
AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE
OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH
THURSDAY.

PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE
UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH
PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED
TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING
MORE RAIN CHANCES NEXT SUNDAY AND BEYOND.

RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND
TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS
BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY
AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING
THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS.

79

&&

.AVIATION...
/ISSUED 106 PM CDT SUN MAY 10 2015/
THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0
10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO
DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO
INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE
AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN
AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED.
THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL
BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO
AND CONTINUE THROUGH MUCH OF THE EVENING.

THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND
BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT
ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST.
WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE
MONDAY.

EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES
AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT
INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD
NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  79  56  73  59 /  70  20  20  40  50
WACO, TX              65  82  57  72  60 /  80  40  60  60  50
PARIS, TX             63  78  56  73  59 /  80  30  10  30  40
DENTON, TX            58  79  54  74  59 /  70  20  10  40  50
MCKINNEY, TX          59  78  56  74  59 /  80  20  10  40  50
DALLAS, TX            62  80  57  73  59 /  80  20  20  40  50
TERRELL, TX           64  80  58  74  60 /  80  40  20  40  50
CORSICANA, TX         65  83  59  73  61 /  80  40  40  40  50
TEMPLE, TX            66  84  58  69  62 /  80  60  60  60  50
MINERAL WELLS, TX     58  78  56  72  59 /  50  20  20  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

79/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL
RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS.
SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A
THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE
SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE
POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE
STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 5:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
05/10/2015                   COOKE              TX   EMERGENCY MNGR

            MAJOR FLOODING IN PIONEER VALLEY COMMUNITY WITH WATER
            INUNDATING MOBILE HOMES.
Special weather statement, May 10, 5:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT SUN MAY 10 2015

TXZ121-102330-
KAUFMAN TX-
539 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR KAUFMAN COUNTY UNTIL 630 PM
CDT...

AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COMBINE...OR 10 MILES SOUTH OF SEAGOVILLE...MOVING NORTH AT 35
MPH. WEAK LOW LEVEL ROTATION HAS BEEN NOTED ON RADAR AND IS BEING
CLOSELY OBSERVED.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TERRELL...SEAGOVILLE...FORNEY...KAUFMAN...CRANDALL...COMBINE...
TALTY...GRAYS PRAIRIE...COTTONWOOD...OAK GROVE...POST OAK BEND
CITY...ROSSER...OAK RIDGE AND LAWRENCE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 486 AND 504.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3238 9629 3238 9643 3241 9644 3243 9647
      3249 9651 3251 9651 3251 9650 3253 9651
      3253 9652 3281 9652 3281 9633 3283 9616
TIME...MOT...LOC 2238Z 192DEG 32KT 3251 9649

JLDUNN
Local storm report, May 10, 5:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     7 NW LAGUNA PARK        31.92N  97.45W
05/10/2015  E70 MPH          BOSQUE             TX   EMERGENCY MANAGER

            TREES UPROOTED NEAR LAKE WHITNEY. ESTIMATED 70 TO 80 MPH
            WINDS
Local storm report, May 10, 5:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     5 NW CLIFTON            31.83N  97.64W
05/10/2015                   BOSQUE             TX   EMERGENCY MNGR

            BARN WAS DAMAGED ON ROUTE 6 BETWEEN CLIFTON AND
            MERIDIAN.
Local storm report, May 10, 5:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 NW CLIFTON            31.83N  97.64W
05/10/2015  E1.75 INCH       BOSQUE             TX   EMERGENCY MNGR

            HAIL UP TO THE SIZE OF GOLF BALLS REPORTED BETWEEN
            MERIDIAN AND CLIFTON ON ROUTE 6.
Special weather statement, May 10, 6:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SUN MAY 10 2015

TXZ091-101-102-102345-
MONTAGUE TX-WISE TX-JACK TX-
605 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE...MONTAGUE AND
JACK COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ACROSS MONTAGUE AND JACK COUNTIES...MOVING NORTH AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL MAY LEAD TO AREAS OF FLOODING IN
LOCATIONS THAT HAVE VERY SATURATED GROUNDS.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...BOWIE...JACKSBORO...NOCONA...ALVORD...ST. JO...CHICO...
BRYSON...STONEBURG...FORESTBURG...SUNSET...BOONSVILLE...NEWPORT...
RUNAWAY BAY AND LAKE BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3390 9758 3392 9750 3352 9749 3301 9791
      3301 9841 3324 9842 3347 9820 3347 9798
      3369 9798 3374 9793 3396 9760
TIME...MOT...LOC 2304Z 202DEG 24KT 3359 9771

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.